# SDR USAA20110301BB013

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Condition: Low Pressure
- Location: L4 Door
- Part time: 33,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR ASSIST BOTTLE READS LOW ON PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE L4 DOOR ASSIST BOTTLE.
